# SDR DALA2017122608874

- Difficulty date: December 24, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 67,622 hours, 48,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS AT ROWS 10 AND 13 INOPERATIVE.  FOUND THE BATTERIES BAD AT SEAT ROWS 10 THRU 13 AND REPLACED IAW SPWM  20 AND EWIS.  OPS CK GOOD.
